MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø32/D; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø32/D; HIP SHELL LINER
Model Number 01.32.3241HCAT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-jun-2023: lot 2103119: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2021, the patient came in reporting pain due to a loose stem and the cause of the loose stem was unknown.The surgeon revised successfully the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.Presently, on (b)(6) 2023, the patient came in reporting pain due to a dislocation and the cause is unknown.The surgeon revised successfully the cup, liner and compethitor head.

Brand Name
MPACT HOODED PE HC LINER Ø32/D
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17216772
Report Number3005180920-2023-00456
Device Sequence Number15006179
Product Code LPH
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model Number01.32.3241HCAT
Device Catalogue Number01.32.3241HCAT
Device Lot Number2103119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale